Illinois Journal of Mathematics

Lindelöf theorems for monotone Sobolev functions in Orlicz spaces

Fausto Di Biase, Toshihide Futamura, and Tetsu Shimomura

Full-text: Open access

Abstract

Our aim in this paper is to deal with Lindelöf type theorems for monotone Sobolev functions in Orlicz spaces.

Article information

Source
Illinois J. Math., Volume 57, Number 4 (2013), 1025-1033.

Dates
First available in Project Euclid: 1 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1417442561

Digital Object Identifier
doi:10.1215/ijm/1417442561

Mathematical Reviews number (MathSciNet)
MR3285866

Zentralblatt MATH identifier
1309.31007

Subjects
Primary: 31B25: Boundary behavior 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Di Biase, Fausto; Futamura, Toshihide; Shimomura, Tetsu. Lindelöf theorems for monotone Sobolev functions in Orlicz spaces. Illinois J. Math. 57 (2013), no. 4, 1025--1033. doi:10.1215/ijm/1417442561. https://projecteuclid.org/euclid.ijm/1417442561


Export citation

References

  • T. Futamura, Lindelöf theorems for monotone Sobolev functions on uniform domains, Hiroshima Math. J. 34 (2004), 413–422.
  • T. Futamura and Y. Mizuta, Lindelöf theorems for monotone Sobolev functions, Ann. Acad. Sci. Fenn. Math. 28 (2003), 271–277.
  • T. Futamura and Y. Mizuta, Boundary behavior of monotone Sobolev functions on John domains in a metric space, Complex Var. Theory Appl. 50 (2005), 441–451.
  • T. Futamura and Y. Mizuta, Continuity of weakly monotone Sobolev functions of variable exponent, Potential theory in Matsue, Adv. Stud. Pure Math., vol. 44, Math. Soc., Japan, Tokyo, 2006, 127–143.
  • P. Koskela, J. J. Manfredi and E. Villamor, Regularity theory and traces of $\mathcal{ A}$-harmonic functions, Trans. Amer. Math. Soc. 348 (1996), 755–766.
  • H. Lebesgue, Sur le probléme de Dirichlet, Rend. Circ. Mat. Palermo (2) 24 (1907), 371–402.
  • J. J. Manfredi and E. Villamor, Traces of monotone Sobolev functions, J. Geom. Anal. 6 (1996), 433–444.
  • J. J. Manfredi and E. Villamor, Traces of monotone Sobolev functions in weighted Sobolev spaces, Illinois J. Math. 45 (2001), 403–422.
  • S. Matsumoto and Y. Mizuta, On the existence of tangential limits of monotone BLD functions, Hiroshima Math. J. 26 (1996), 323–339.
  • Y. Mizuta, Potential theory in Euclidean spaces, Gakkōtosyo, Tokyo, 1996.
  • Y. Mizuta, Continuity properties of potentials and Beppo–Levi–Deny functions, Hiroshima Math. J. 23 (1993), 79–153.
  • Y. Mizuta, Tangential limits of monotone Sobolev functions, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 20 (1995), 315–326.
  • Y. Mizuta and T. Shimomura, Boundary limits of spherical means for BLD and monotone BLD functions in the unit ball, Ann. Acad. Sci. Fenn. Math. 24 (1999), 45–60.
  • M. Vuorinen, Conformal geometry and quasiregular mappings, Lectures Notes in Math., vol. 1319, Springer, Berlin, 1988.